# SDR SIMA20160729001

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 29,060 hours, 24,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMEGENCY LIGHT STRIP WIRES TORN OFF.  FOUND ON CLOSE-UP.  R & R NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12
